|Haart regimen and Lexapro
Jan 6, 2011
I am curently on:Intelence/Prezista/Isentress/Norvir boost. Is there a neg interaction with Lexapro-Don't feel right/easy bruising(very),nauseated,etc
| Response from Dr. Fawcett
Lexapro is an SSRI (selective serotonin reuptake inhibitor) anti-depressant that is generally well-tolerated with HIV medications. Your symptoms, however, are significant and should be discussed with your doctor. Try and be as specific as possible when verbalizing how you feel. For example, what are some specific examples of "not feeling right?"
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What's The Difference Between Mouth Herpes And Mouth Blisters?
- What Is The Difference Between Canker Sores And Herpes?
- What Color Is Chlamydia Discharge?
- What Can You Take To Make Chlamydia Go Away?
- What Can Happen If Genital Herpes Is Left Untreated?
- What Are The Different Types Of Herpes Zosters Or Shingles?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.